MAUDE Adverse Event Report: ARTHREX, INC. SUTURETAPE 1.3 W/TPR NDL 36.6MM 1/2 CRL; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. SUTURETAPE 1.3 W/TPR NDL 36.6MM 1/2 CRL; POLYETHYLENE SYNTHETIC SUTURE
Model Number SUTURETAPE 1.3 W/TPR NDL 36.6MM 1/2 CRL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/30/2024, it was reported by a sales representative via email that the needle from an ar-7506 suturetape popped off.This was discovered during a procedure.No further information was reported.Additional information received on 11/15/2024: the needle popped off while the surgeon used it on the patient during a sub pec biceps tenodesis procedure.All the broken fragments were removed.The case was completed using a new ar-7506 suturetape.The case was insignificantly delayed with no additional anesthesia needed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.

Brand Name
SUTURETAPE 1.3 W/TPR NDL 36.6MM 1/2 CRL
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20915646
Report Number1220246-2024-08833
Device Sequence Number8581127
Product Code GAT
UDI-Device Identifier00888867288843
UDI-Public(01)00888867288843(11)240216(17)281031(10)15097105
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURETAPE 1.3 W/TPR NDL 36.6MM 1/2 CRL
Device Catalogue NumberAR-7506
Device Lot Number15097105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown